# SDR AALA201907149014

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 55,837 hours, 23,284 cycles
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Condition: Excess Play
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BRAKES CHATTERING STRONGLY AT LOW SPEED DIFFICULT TO STOP WITHOUT VIOLENT SHAKING. TWO FLIGHTS  IN A ROW. MAINTENANCE REMOVED AND REPLACED THE #3 BRAKE ASSEMBLY. REMOVED AND REPLACED THE RH SHIMMY DAMPER IAW AMM 32-11-81. REMOVED AND REPLACED RT MLG UPPER TORSION LINK IAW AMM 32-11-51. (SEE SDR # AALA201907169004 & AALA201907169005)
